共 50 条
- [4] On solutions of backward stochastic differential equations with jumps in Hilbert spaces [J]. Zhongshan Daxue Xuebao/Acta Scientiarum Natralium Universitatis Sunyatseni, 2001, 40 (04): : 20 - 23
- [6] On solutions of backward stochastic differential equations with jumps in Hilbert space (I) [J]. Zhongshan Daxue Xuebao/Acta Scientiarum Natralium Universitatis Sunyatseni, 2001, 40 (03): : 1 - 4
- [8] Reflecting backward Stochastic differential equations with jumps in infinite horizon and optimal Stochastic control [J]. Proceedings of the 24th Chinese Control Conference, Vols 1 and 2, 2005, : 387 - 390
- [10] Backward doubly stochastic differential equations with jumps and stochastic partial differential-integral equations [J]. Chinese Annals of Mathematics, Series B, 2012, 33 : 127 - 142